# SDR SIMA20150206003

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,269 hours, 33,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT`S FLASHLIGHT SWITCH IS INTERMITTENT.  R & R AFT PAX COMPARTMENT FLASHLIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
